# SDR YENA2007095

- Difficulty date: November 6, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 19,782 hours, 6,891 cycles
- System (JASC): 2700 · Flight Control System
- Part: Controller
- Part number: 3945128102
- Part serial: ELACVB011407
- Condition: Malfunctioned
- Location: Elac
- Part time: 19,782 hours, 6,891 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 433, BOS-MCO, ON A/P OFF DESCENT FROM 7000FT TO 2000FT FLAPS 1 SPEED 190 KT5.TO HOLD LEVEL FLIGHT LEFT AILERON WAS DISPLACED 1/3 DN. RT 1/3 UP.  NR 1, 2, 3 & 4 FOR FLIGHT CONTROL CKS PERFORMED WITH NO FAULTS NOTED.  PER MCC REQUEST REMOVED AND REPLACED ELAC # IAW AMM 27-93-34-000-001, OPS TEST NORMAL.
